# SDR 7C7A20150715067

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8103
- Aircraft serial: 389
- Aircraft time: 37,468 hours, 41,430 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE BEYOND SRM LIMITS TO THE O RING GROOVE FOR THE LT LADDER PLATE ASSEMBLY.
